Document Detail


Deaths associated with MBDB misuse.
MedLine Citation:
PMID:  10876990     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
The use of phenethylamines in the dance scene is now well established. Apart from amphetamine, the commonest phenethylamine encountered in clinical and forensic settings is 3,4-methylenedioxymethamphetamine (MDMA) commonly known as ecstasy. Other phenethylamines, which have similar effects are encountered, such as 3,4-methylenedioxyethylamphetamine (MDEA) and their use has resulted in death. We report two deaths associated with another less commonly encountered member of the group, N-methyl-1-(3,4-methylenedioxyphenyl)-2-butanamine (MBDB), also known as Methyl-J and Eden.
Authors:
N Carter; G N Rutty; C M Milroy; A R Forrest
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  International journal of legal medicine     Volume:  113     ISSN:  0937-9827     ISO Abbreviation:  Int. J. Legal Med.     Publication Date:  2000  
Date Detail:
Created Date:  2000-10-12     Completed Date:  2000-10-12     Revised Date:  2004-11-17    
Medline Journal Info:
Nlm Unique ID:  9101456     Medline TA:  Int J Legal Med     Country:  GERMANY    
Other Details:
Languages:  eng     Pagination:  168-70     Citation Subset:  IM    
Affiliation:
Department of Forensic Pathology, University of Sheffield, The Medico-Legal Centre, UK.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
3,4-Methylenedioxyamphetamine / analogs & derivatives*,  metabolism,  poisoning
Adult
Autopsy / methods
Cause of Death*
Dancing*
Female
Great Britain
Humans
Male
Substance-Related Disorders / etiology*,  metabolism,  mortality
Suicide
Chemical
Reg. No./Substance:
103818-46-8/N-methyl-1-(1,3-benzodioxol-5-yl)-2-butanamine; 4764-17-4/3,4-Methylenedioxyamphetamine

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  A case of fatal methemoglobinemia of unknown origin but presumably due to ingestion of nitrate.
Next Document:  Acute intoxication with aniline: detection of acetaminophen as aniline metabolite.